The performance of a Gunn-Bellani radiation integrator

A - Papers appearing in refereed journals

Monteith, J. L. and Szeicz, G. 1960. The performance of a Gunn-Bellani radiation integrator. Quarterly Journal of the Royal Meteorological Society. 86 (367), pp. 91-94.

AuthorsMonteith, J. L. and Szeicz, G.
Year of Publication1960
JournalQuarterly Journal of the Royal Meteorological Society
Journal citation86 (367), pp. 91-94
Digital Object Identifier (DOI)doi:10.1002/qj.49708636709
Open accessPublished as non-open access
ISSN00359009
PublisherWiley

Permalink - https://repository.rothamsted.ac.uk/item/8w22y/the-performance-of-a-gunn-bellani-radiation-integrator

8 total views
0 total downloads
0 views this month
0 downloads this month